# SDR UALA2011101105499

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 66,630 hours, 24,504 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Part number: 3B391C
- Part serial: N4099
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AFT GALLEY POWER.  REPLACED ELCU M227 PER MM, OPS CHECKS NORMAL.
